# SDR CHQA20121113421

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 29,562 hours, 24,229 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,430 hours, 20,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY STRIP LIGHTS AT ROW 12 AND AFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SCURED CONNECTOR P8532 TO THE NUMBER 6 INVERTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
